Устойчивость инвариантных множеств

Мерием Буларас

Matematiceskie issledovanija (1988)

  • Volume: 99, page 50-59
  • ISSN: 0542-9994

How to cite


Буларас, Мерием. "Устойчивость инвариантных множеств." Matematiceskie issledovanija 99 (1988): 50-59. <http://eudml.org/doc/189957>.

author = {Буларас, Мерием},
journal = {Matematiceskie issledovanija},
keywords = {pseudostability of invariant sets},
language = {rus},
pages = {50-59},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Устойчивость инвариантных множеств},
url = {http://eudml.org/doc/189957},
volume = {99},
year = {1988},

AU - Буларас, Мерием
TI - Устойчивость инвариантных множеств
JO - Matematiceskie issledovanija
PY - 1988
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 99
SP - 50
EP - 59
LA - rus
KW - pseudostability of invariant sets
UR - http://eudml.org/doc/189957
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.